MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-2158-70
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model#: sc-2158-70 serial#: (b)(4), description: linear lead with enhanced stylet, 70cm; model#: sc-4316 lot#: 16480437 description: next generation anchor kit-sterile.
 
Event or Problem Description
A report was received that the patient had a fractured lead.The patient will undergo a revision procedure.
 
Additional Manufacturer Narrative
Additional information was received that the patient will have her current scs system explanted due to a fall and loss of functionality of device.It was believed that the fall was not due to device malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient underwent a full scs system revision wherein the leads were replaced.The patient was doing well postoperatively.A review of the manufacturing documentation for the leads revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7505204
Report Number3006630150-2018-01624
Device Sequence Number10808951
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2015
Device Model NumberSC-2158-70
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer06/14/2018
07/30/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date07/10/2018
08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR